# SDR DALA14021665805

- Difficulty date: April 7, 2014
- Submitted: April 9, 2014
- Operation: Air carrier
- Aircraft: N585NW
- Make and model: Boeing 757351
- Aircraft serial: 32985
- Aircraft time: 41,104 hours, 13,693 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 365
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CABIN FLOORBEAM UPPER SURFACE BS 365, RBL-31.  FOUND OUT OF LIMITS IAW SRM 53-00-51.  TRIMMED FLOORBEAM UPPER TEE LBL 10 TO RBL 33.5 , INSTALLED & ACCOMPLISHED PERMANENT REPAIR  CAT "A"  IAW SRM.
